# SDR QXEA2021120600542

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 12,915 hours, 7,571 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AML 934952 - DOOR R2 WILL NOT DISARM. REF WO# 309847, NR# 00002 AMD EAMS WO# H8343, NR# 00002 FOR ALL WORK PERFORMED. DISLODGED SLIDE CABLE FROM GIRT BAR AND FLOOR FITTING. OPS CHECK GOOD IAW AMM 52-42-40-720-802-A.
